# SDR DALA2017071705465

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 883-888
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT ANGLE BETWEEN BS 883 - 888 AND LBL 42.  REPAIRED IAW ERA 498192.
